| Catalog Number |
3541158 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); No Code Available (3191)
| Date of Event |
01/01/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was reviewed, and no anomalies were found related to this complaint.In addition, the mre review verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) female patient underwent a breast augmentation primary with a mentor memoryshape breast implant 245cc breast implant and experienced fatigue, headaches, and pain on the left side.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This report is for the left side.
Additional Manufacturer Narrative
Additional information was received on 4/26/2019: initial reporter email has been corrected to (b)(6).Manufacturer¿s reference number: (b)(4).